Friday, November 21, 2014


I'm not at my most alert at the moment.  I just took a Lorazepam and a Benadryl; so I'm calm, relaxed, and very sleepy.

Last night, as I was about to change into my nightgown, I looked down at my torso and saw this huge blotchy rash.  Bloody hell! On Wednesday, the doctor at the hospital had told me that only 3% of people have some sort of reaction (rash; tightening and pain in the chest; swollen throat etc) to the dye that they put into your veins, and, wouldn't you know, I'm amongst these lucky few.

The doctor had also told me that if I experienced any of these symptoms I needed to go to either a walk-in clinic or to an Emergency Room right away.  It was 2am last night, however, when I decided to go to bed, so I didn't want to put my clothes back on and then zoom over to the nearest hospital.

I didn't sleep very well, though, because I kept wondering if I should have gone to the hospital.  Plus, I had developed a pain in my chest - not too severe, but enough to worry about!

However, I went to a walk-in clinic, saw a doctor who told me to buy Benadryl for my rash.  She also said that if the rash or the pain in my chest became worse to go to the hospital.

I feel fine now, though ... albeit a bit dozey.

No comments: